# SDR DALA14008293145

- Difficulty date: January 31, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,798 hours, 16,612 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER SURFACE OF BOTH INBD AND OTBD LUG BORES AT HINGE FITTINGS 1, 2, 5, 6.
